# SDR 2022FA0000677

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 19,704 hours, 63,126 cycles
- Engine: Allsn 250C20B
- Engine time: 18,051 hours, 2,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE820360
- Condition: Making Metal
- Location: Zone 200
- Part time: 18,051 hours, 2,558 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT GOT AN ENGINE CHIP LIGHT DURING FLIGHT AND PERFORMED A PRECAUTIONARY LANDING. MAINTENANCE FOUND EVIDENCE OF CHIPS ON THE LOWER AND UPPER ENGINE GEARBOX CHIP DETECTORS. ENGINE REMOVED FROM AIRCRAFT FOR INSPECTION.
